MAUDE Adverse Event Report: ST PAUL CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7108-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: a supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.B3, d4: lot number, expiration date, and h4 are unknown.
 
Event or Problem Description
It was reported that extension set exhibited multiple medication leakage from the air bubble/air filter.It is unknown if there was patient involvement, no adverse patient effects were reported.
 
Additional Manufacturer Narrative
Other, other text: no product was returned.The reported complaint could not be confirmed.No lot number was provided; therefore, a history record review could not be conducted.If the product is returned this complaint will be reopened for further investigation.D3, g1, g2 email address: regulatory.Responses@icumed.Com.

Brand Name
CADD EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key18212560
Report Number3012307300-2023-10780
Device Sequence Number6247504
Product Code FPA
UDI-Device Identifier10610586034480
UDI-Public10610586034480
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K974013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7108-24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2023
Supplement Date Received by Manufacturer01/25/2024
Initial Report FDA Received Date11/27/2023
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown